# SDR MALA060450

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 17,497 hours, 18,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS STRUCK BY A BAGGAGE CART CAUSING DAMAGE TO THE LEFT VENTRAL FIN AND THE REAR FUSELAGE SKIN AT FRAME STATION 773.55 AND STRINGER 1520.  THE SKIN WAS DAMAGED OVER AN AREA APPROXIMATELY 3 INCHES BY 5 INCHES.  THE FRAME AT STATION 773.55 WAS DEFORMED AND CRACKED AT STRINGER LINE 1520, STRINGER 1520 WAS DEFORMED.  COMPLETED A SPLICE IN REPAIR TO FRAME 773.55.  COMPLETED A SPLICE IN REPAIR TO STRINGER 1520.  COMPLETED A DOUBLER/TRIPLER REPAIR TO THE SKIN DAMAGED AREA.  ALL WORK COMPLETED IAW SAAB ENGINEER STATEMENT 340SDS010275 AND MESABA AIRLINES EOS53371.
